# SDR FDKA2010020800022

- Difficulty date: February 8, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 20,021 hours, 18,327 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REPORTED A STRONG FUEL ODOR IN THE CABIN AFTER TAKEOFF.  RAN APU AND ENG'S NO LEAKS NOTED NO SMELL NOTED.
